# SDR DALA2015072904741

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE, BS 1418, BETWEEN LONGERONS 24-25L.   THE FRAME ANGLE WAS REPLACED, TREATED AND PAINTED AND INSTALLED IAW SRM 53-14-4, 51-10-3, P. 14 AND 21, 51-30-2.
